IOE EPrints

Supporting the Evolution of Mathematical Meanings: The Case of Non-Euclidean Geometry

Stevenson, Ian and Noss, Richard (1999) Supporting the Evolution of Mathematical Meanings: The Case of Non-Euclidean Geometry. International Journal of Computers for Mathematical Learning, 3 (3). pp. 229-254. ISSN 1382-3892. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > London Knowledge Lab
Depositing User: Atira Pure
Date Deposited: 03 Sep 2014 16:02
Last Modified: 29 Jan 2015 08:45
View Item View Item